Review of "L. van Zijl, Generalized acceptance, succinctness and supernondeterministic finite automata. Theoret. Comput. Sci. 313 (2004) 159-172"

Share/Save/Bookmark

Asveld, P.R.J. (2005) Review of "L. van Zijl, Generalized acceptance, succinctness and supernondeterministic finite automata. Theoret. Comput. Sci. 313 (2004) 159-172". [Review of the book ] Mathematical reviews, MR2055 , p. 619. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

56kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63174
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 227394